Jelenlegi hely

Gselmann Eszter

Gselmann Eszter

Gselmann Eszter
DE > TTK
egyetemi tanársegéd 2009-2013
DE > TTK
egyetemi adjunktus 2013-2018
Név: Gselmann Eszter
Affiliáció: Debreceni Egyetem. Természettudományi és Technológiai Kar. Matematikai Intézet. Analízis Tanszék / University of Debrecen. Faculty of Science and Technology. Institute of Mathematics. Department of Analysis
További profilok: Google Scholar, MTMT
Fokozat
  • PhD , Debreceni Egyetem (2011)
  • Habilitáció, Debreceni Egyetem (2017)
Szakterület: matematikus

Teljes publikációs lista

A lista áttöltése az MTMT rendszerébe
Hiányzó közlemények feltöltése
Hitelesített Publikációs Lista igénylése
OA letöltési statisztika megtekintése
Feltöltött közlemény:
49
DEA-ban:
49
OA:
14
Publikációs időszak:
2008-2024
2024
  1. Gselmann, E., Kiss, G.: Polynomial Equations for Additive Functions I: The Inner Parameter Case.
    Results Math. 79 (2), 1-37, 2024.
    Folyóirat-mutatók:
    Q2 Applied Mathematics (2022)
    Q2 Mathematics (miscellaneous) (2022)
2023
  1. Fechner, Ż., Gselmann, E., Székelyhidi, L.: Endomorphisms and derivations of the measure algebra of commutative hypergroups.
    Indag. Math.-New Ser. [Epub ahead of print] (-), -, 2023.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous) (2022)
  2. Fechner, Ż., Gselmann, E., Székelyhidi, L.: Generalized derivations and generalized exponential monomials on hypergroups.
    Opuscula math. 43 (4), 493-505, 2023.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous) (2022)
  3. Fechner, Ż., Gselmann, E., Székelyhidi, L.: Moment functions of higher rank on some types of hypergroups.
    Semigr. Forum. 107 (3), 624-636, 2023.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory (2022)
  4. Gselmann, E., Iqbal, M.: Monomial functions, normal polynomials and polynomial equations.
    Aequ. Math. [Epub ahead of print] (-), -, 2023.
    Folyóirat-mutatók:
    Q2 Applied Mathematics (2022)
    Q2 Discrete Mathematics and Combinatorics (2022)
    Q2 Mathematics (miscellaneous) (2022)
  5. Abayomi, E., Ali, A., Bessenyei, M., Boros, Z., Chmielewska, K., Chudziak, J., Gát, G., Gilányi, A., Grünwald, R., Gselmann, E., Iqbal, M., Kiss, T., Łukasik, R., Maslyuchenko, O., Menzer, R., Molnár, G., Olbryś, A., Páles, Z., Pénzes, E., Pieszczek, M., Sablik, M., Székelyhidi, L., Szostok, T., Tóth, N., Tóth, P., Wójcik, S., Zürcher, T.: Report of Meeting: The Twenty-second Debrecen-Katowice Winter Seminar on Functional Equations and Inequalities Hajdúszoboszló (Hungary), February 1-4, 2023.
    Ann. Math. Sil. 37 (2), 315-334, 2023.
2022
  1. Gselmann, E.: Polynomial identities satisfied by generalized polynomials.
    Publ. Math. Debr. 101 (3-4), 421-450, 2022.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  2. Fechner, Ż., Gselmann, E., Székelyhidi, L.: Spectral synthesis via moment functions on hypergroups.
    Forum Math. 34 (5), 1187-1197, 2022.
    Folyóirat-mutatók:
    Q2 Applied Mathematics
    Q1 Mathematics (miscellaneous)
2021
  1. Fechner, Ż., Gselmann, E., Székelyhidi, L.: Moment functions and exponential monomials on commutative hypergroups.
    Aequ. Math. 95 1281-1290, 2021.
    Folyóirat-mutatók:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  2. Fechner, Ż., Gselmann, E., Székelyhidi, L.: Moment Functions on Groups.
    Results Math. 76 (4), 1-16, 2021.
    Folyóirat-mutatók:
    Q2 Applied Mathematics
    Q1 Mathematics (miscellaneous)
  3. Bálint, E., Csuka, D., Venglovecz, V., Schlosser, G., Lázár, Z., Gselmann, E., Alpár, D., Solymosi, K.: Six reasons to launch a Young Academy.
    Nature. 594 599-601, 2021.
  4. Gselmann, E., Székelyhidi, L.: Symmetric spectral synthesis.
    Aequ. Math. 95 (2), 255-279, 2021.
    Folyóirat-mutatók:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  5. Gselmann, E., Horváth, G.: The symmetry group of first order differential equations and the global rectification theorem.
    J. Lie Theory. 31 (1), 237-247, 2021.
    Folyóirat-mutatók:
    Q3 Algebra and Number Theory
2020
  1. Dékány, É., Alpár, D., Bálint, E., Béni, S., Csupor, D., Gselmann, E., Kóspál, Á., Máté, Á., Toldi, G., Török, P., Solymosi, K.: Fiatal kutatók nehézségei a COVID-19 járvány alatt = Difficulties of Young Researchers during the Covid-19 Pandemic.
    Magy. tud. 181 (12), 1688-1697, 2020.
  2. Gselmann, E., Kiss, G., Vincze, C.: On a class of linear functional equations without range condition.
    Aequ. Math. 94 (3), 473-509, 2020.
    Folyóirat-mutatók:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  3. Gselmann, E., Kiss, G.: Remarks on the notion of homo-derivations.
    Ann. Univ. Sci. Bp. Rolando Eötvös Nomin., Sect. comput. 51 111-130, 2020.
2019
  1. Gselmann, E., Kiss, G., Vincze, C.: Characterization of field homomorphisms through Pexiderized functional equations.
    J. Differ. Equ. Appl. 25 (12), 1645-1679, 2019.
    Folyóirat-mutatók:
    Q3 Algebra and Number Theory
    Q3 Analysis
    Q2 Applied Mathematics
  2. Gselmann, E.: Characterizations of derivations.
    Diss. Math. 539 1-65, 2019.
    Folyóirat-mutatók:
    Q1 Mathematics (miscellaneous)
2018
  1. Gselmann, E., Kiss, G., Vincze, C.: On functional equations characterizing derivations: methods and examples.
    Results Math. 73 (2), 1-23, 2018.
    Folyóirat-mutatók:
    Q2 Applied Mathematics
    Q2 Mathematics (miscellaneous)
2016
  1. Gselmann, E., Páles, Z.: Additive solvability and linear independence of the solutions of a system of functional equations.
    Acta Sci. Math. 82 (12), 101-110, 2016.
    Folyóirat-mutatók:
    Q3 Analysis
    Q3 Applied Mathematics
  2. Gselmann, E., Kelemen, A.: Stability in the class of first order delay differential equations.
    Miskolc Math. Notes. 17 (1), 281-291, 2016.
    Folyóirat-mutatók:
    Q4 Algebra and Number Theory
    Q4 Analysis
    Q3 Control and Optimization
    Q4 Discrete Mathematics and Combinatorics
    Q4 Numerical Analysis
Mindet mutasd
frissítve: 2024-04-14, 01:24

Tudományos folyóiratcikkek
SCImago besorolása

Tudományos folyóiratcikkek száma: 42
Q1 6 (14.3%)
Q2 19 (45.2%)
Q3 8 (19%)
Q4 1 (2.4%)
n.a. 8 (19%)
-
OK

SCImago kategóriák

Mathematics (34)
Mathematics (miscellaneous) (26)
Applied Mathematics (19)
Discrete Mathematics and Combinatorics (9)
Algebra and Number Theory (6)
Analysis (6)
Control and Optimization (1)
Geometry and Topology (1)
Numerical Analysis (1)
Social Sciences (1)
Education (1)

Közlemények megoszlása
műfaj szerint

Közlemények megoszlása
évszám szerint

Közlemények megoszlása
nyelv szerint

Egyéb társszerzők

További társszerzők